# SDR CA150202009

- Difficulty date: February 1, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 43,628 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 2380658505
- Condition: Defective
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE, ACFT LOST YELLOW HYD SYS.  FLIGHT IS PROCEEDING TO DESTINATION, NO EMERGENCY DECLARED.  REPLACED HYD LOW PRESSURE SWITCH TUBE IAW AMM 29-13-49-400-005-A.  ACFT OK FOR CONTINUED SERVICE.
